# SDR IPXA2016042802686

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,150 hours, 11,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INOPERATIVE.  R & R DOOR LOCK PIN RELEASE SOLENOID IAW MM 52-10-06.  PERFORMED ADJ TEST IAW MM 52-10-06.  OPS CHECKED GOOD.
